# SDR DALA13023851504

- Difficulty date: May 13, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 94,826 hours, 18,119 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 955, REAR SPAR BULKHEAD FITTING AREA, CRACKS FOUND AT TEE FITTING. REPLACED AND INSTALLED IAW ER/A 511792-14AD.
